# SDR GAIA00377

- Difficulty date: June 30, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND THE NR 2 LOWER CARGO DOOR FORWARD FRAME WEB BS 950E RIGHT BL 30 HAS CRACK INDICATION AT FASTENER HOLE.  REPAIRED IAW B727 SB 53A0199 PART II, FORWARD CORNER.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
